Functional Analysis and Its Applications

, Volume 2, Issue 3, pp 230–234 | Cite as

Examples of nonregular solutions of quasilinear elliptic equations with analytic coefficients

  • V. G. Maz'ya
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. N. Bernshtein, "Sur la nature analytique des solutions de certaines equations aux dérivées partielles du second ordre," Math. Ann.,59, 20–76 (1904).Google Scholar
  2. 2.
    S. N. Bernshtein, A study of second-order elliptic differential equations and their solution, Khar'k. Matem. Ob-va,11, 1–164 (1908–1909).Google Scholar
  3. 3.
    O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations [in Russian], "Nauka," Moscow (1964).Google Scholar
  4. 4.
    I. Ya. Bakel'man, Geometrical Methods for Solving Elliptic Equations [in Russian], "Nauka," Moscow (1965).Google Scholar
  5. 5.
    V. I. Plotnikov, A. G. Sigalov, and N. N. Ural'tseva, "Quasilinear" elliptic equations and variational problems, Proceedings of the 4th All-Union Mathematical Conference [in Russian],1, 199–213 (1963).Google Scholar
  6. 6.
    L. Nirenberg, "Some problems in the theory of linear and nonlinear partial differential equations," UMN,18, No. 4, 101–118 (1963).Google Scholar
  7. 7.
    E. DeGiorgi, "Sulla diffierenziabilite e l'analiticita delle estremali degli integrali multipli regolari," Mem. Acc. Sci. Torino, S. 3,3, No. 1, 25–43 (1957).Google Scholar
  8. 8.
    M. I. Vishik, "Strongly elliptic quasilinear systems of differential equations of divergent form," Trudy Mosk. Matem. Ob-va,12 (1963).Google Scholar
  9. 9.
    F. E. Browder, "Nonlinear elliptic boundary-value problems," Bull. Am. Math. Soc,69, 862–874 (1963).Google Scholar
  10. 10.
    G. E. Minty, "On a monotonicity method for the solution of nonlinear equations in Banach spaces," Proc. Nat. Acad. Sci. USA,50, 1038–1041 (1963).Google Scholar
  11. 11.
    J. Leray and J.-L. Lions, "Quelques résultats de Višik sur les problemes élliptiques non linéaires par les méthodes de Minty-Browder," Bull. Soc. Math. de la France,93, 97–107 (1965).Google Scholar
  12. 12.
    J. Nečas, "Sur la régularité des solutions variationnelles des équations élliptiques non linéaires d'ordre 2m en deux dimensions," Ann. Scuola Norm. Super. Pisa, S. 3,21, 427–456 (1967).Google Scholar
  13. 13.
    S. Agmon, A. Douglas, and L. Nirenberg, Inequalities for Solutions of Elliptic Equations Close to the Boundary [Russian translation], IL, Moscow (1962).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • V. G. Maz'ya

There are no affiliations available

Personalised recommendations